The Michigan Mathematical Journal

Group actions on stacks and applications

Matthieu Romagny

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 1 (2005), 209-236.

Dates
First available in Project Euclid: 20 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1114021093

Digital Object Identifier
doi:10.1307/mmj/1114021093

Mathematical Reviews number (MathSciNet)
MR2125542

Zentralblatt MATH identifier
1100.14001

Subjects
Primary: 14A20: Generalizations (algebraic spaces, stacks) 14H10: Families, moduli (algebraic) 14H37: Automorphisms
Secondary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]

Citation

Romagny, Matthieu. Group actions on stacks and applications. Michigan Math. J. 53 (2005), no. 1, 209--236. doi:10.1307/mmj/1114021093. https://projecteuclid.org/euclid.mmj/1114021093


Export citation

References

  • D. Abramovich, A. Corti, and A. Vistoli, Twisted bundles and admissible covers, Comm. Algebra 31 (2003), 3547--3618.
  • M. Artin, Algebrization of formal moduli I, Global Analysis, papers in honor of K. Kodaira, pp. 21--71, Univ. Tokyo Press, Tokyo, 1969.
  • J. Bertin and A. Mézard, Déformations formelles des revêtements sauvagement ramifiés de courbes algébriques, Invent. Math. 141 (2000), 195--238.
  • J. Bertin and M. Romagny, Champs de Hurwitz (in preparation).
  • S. Bosch, W. Lütkebohmert, and M. Raynaud, Néron models, Ergeb. Math. Grenzgeb. (3), 21, Springer-Verlag, Berlin, 1990.
  • P. Deligne, Le lemme de Gabber, Seminar on arithmetic bundles: The Mordell conjecture (Paris, 1983/84), Astérisque 127 (1985), 131--150.
  • P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 75--109.
  • M. Demazure and A. Grothendieck, Schémas en groupes, Séminaire de Géométrie Algébrique du Bois Marie 1962/64, Lecture Notes in Math., 152, Springer-Verlag, Berlin, 1962/1964.
  • T. Ekedahl, Boundary behaviour of Hurwitz schemes, The moduli space of curves (Texel Island, 1994), Progr. Math., 129, pp. 173--198, Birkhäuser, Boston, MA, 1995.
  • J. Fogarty and D. Mumford, Geometric invariant theory, 2nd ed., Ergeb. Math. Grenzgeb. (2), 34, Springer-Verlag, Berlin, 1982.
  • T. Graber and R. Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999), 487--518.
  • A. Grothendieck, Eléments de géométrie algébrique, Inst. Hautes Études Sci. Publ. Math. 4 (I), 8 (II), 11, 17 (III), 20, 24, 28, 32 (IV) (1961--1967).
  • M. Hakim, Topos annelés et schémas relatifs, Ergeb. Math. Grenzgeb., 64, Springer-Verlag, Berlin, 1972.
  • S. Hollander, A homotopy theory for stacks, preprint, arXiv: math.AT/0110247.
  • S. Keel and S. Mori, Quotients by groupoids, Ann. of Math. (2) 145 (1997), 193--213.
  • D. Knutson, Algebraic spaces, Lecture Notes in Math., 203, Springer-Verlag, New York, 1971.
  • M. Kontsevitch, Enumeration of rational curves via torus actions, The moduli space of curves (Texel Island, 1994), Progr. Math., 129, pp. 335--368, Birkhäuser, Boston, 1995.
  • G. Laumon and L. Moret-Bailly, Champs algébriques, Ergeb. Math. Grenzgeb. (3), 39, Springer-Verlag, Berlin, 1990.
  • M. Pikaart and J. de Jong, Moduli of curves with non-abelian level structure (Dijkgraaf et al., eds.), The moduli space of curves (Texel Island, 1994), Progr. Math., 129, pp. 483--509, Birkhäuser, Boston, 1995.
  • M. Romagny, Sur quelques aspects des champs de revêtements de courbes algébriques, Ph.D. thesis, Institut Fourier, Univ. Grenoble 1, 2002.